Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Feeling tired, lethargic, symptoms of flu diarrhea, vomiting. Got white spot on face, chest. What should be done?


My daughter is 16 lately she's been feeling tired and lathargic yesterday she had symptoms of the flue diarreah and vomiting we also noticed she got a white spot on her face and she has a white spot on her chest she's had it for about a month and shes also feeling dizzy and thirsty Please advise on what I should do
Asked On : Tue, 30 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pathologist and Microbiologist 's  Response
hi there, I think your daughter is suffering from some hormonal imbalance and you will need her to be investigated to getr to the cause. You can start with a blood test to be done for her hemoglobin levels to rule out anemia as a cause of dizziness and fatigue,also get her blood sugars done to rule out juvenile diabetes. Besides this blood for thyroid hormone profile and a CTscan brain should be done. These tests will help you pin point the fault and then it can be investigated further if need be.The white spots could be due to fungal infection,vitamin deficiency or vitilago which will also need to be looked into further by a dermatologist. Take care.
Answered: Wed, 15 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor